Alert archive / Louisiana / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 204, NWS Shreveport, LA

October 27, 20214 parishes in Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Oct 27, 2021, 12:29 PM CDT for 4 parishes in Louisiana. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 27, 2021, 12:29 PM CDT (17:29 UTC)
Expired
Oct 27, 2021, 1:30 PM CDT
In force
61 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Grant Parish, LA, Natchitoches Parish, LA, Sabine Parish, LA, Winn Parish, LA

The radar

The Ft Polk radar (KPOE), 38 km from the middle of the area, began a volume at 17:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 27, 1:24 PM CDTTSTM WND DMG4 Se Montgomery, LATREES AND POWER LINES DOWN NORTHWEST OF COLFAX ON HIGHWAY 71.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 55 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 27, 7:55 AM CDTTornado WatchSPC9 hr
Oct 27, 10:08 AM CDTTornado WatchSPC5 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 5.5 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2021-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 395 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2021-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 233 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
395 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
557 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
233 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

581 
WUUS54 KSHV 271729
SVRSHV
LAC043-069-085-127-271830-
/O.NEW.KSHV.SV.W.0204.211027T1729Z-211027T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
1229 PM CDT Wed Oct 27 2021

The National Weather Service in Shreveport has issued a

* Severe Thunderstorm Warning for...
  Western Grant Parish in north central Louisiana...
  Natchitoches Parish in northwestern Louisiana...
  East central Sabine Parish in northwestern Louisiana...
  Western Winn Parish in north central Louisiana...

* Until 130 PM CDT.

* At 1228 PM CDT, severe thunderstorms were located along a line
  extending from 11 miles west of Natchitoches to 13 miles east of
  Many to 6 miles west of Kurthwood, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Natchitoches, Winnfield, Colfax, Montgomery, Provencal, Natchez,
  Clarence, Calvin, Robeline, Atlanta, Kisatchie, Cloutierville,
  Melrose, Grand Ecore, Bellwood, Chopin, St. Maurice, Flora, Lake
  Iatt and Clear Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 PM CDT for north central
and northwestern Louisiana. A Tornado Watch also remains in effect
until 400 PM CDT for north central Louisiana.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3137 9303 3136 9328 3154 9328 3177 9334
      3208 9270 3178 9262 3140 9260 3139 9266
      3141 9267 3140 9270 3142 9268 3145 9268
      3145 9271 3147 9269 3152 9272 3142 9285
      3142 9287 3137 9292 3137 9295 3135 9295
TIME...MOT...LOC 1728Z 246DEG 25KT 3171 9330 3156 9325 3134 9327 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

16
2 follow-up statements
087 
WWUS54 KSHV 271759
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
1259 PM CDT Wed Oct 27 2021

LAC085-271808-
/O.CAN.KSHV.SV.W.0204.000000T0000Z-211027T1830Z/
Sabine LA-
1259 PM CDT Wed Oct 27 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SABINE PARISH IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 PM CDT for north central
and northwestern Louisiana.

LAT...LON 3137 9303 3137 9312 3158 9305 3186 9315
      3208 9270 3178 9262 3140 9260 3139 9266
      3141 9267 3140 9270 3142 9268 3145 9268
      3145 9271 3147 9269 3152 9272 3142 9285
      3142 9287 3137 9292 3137 9295 3135 9295
TIME...MOT...LOC 1758Z 270DEG 25KT 3179 9309 3164 9304 3142 9306 

$$

LAC043-069-127-271830-
/O.CON.KSHV.SV.W.0204.000000T0000Z-211027T1830Z/
Grant LA-Natchitoches LA-Winn LA-
1259 PM CDT Wed Oct 27 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR WESTERN GRANT...EASTERN NATCHITOCHES AND WESTERN WINN PARISHES...

At 1258 PM CDT, severe thunderstorms were located along a line
extending from near Natchitoches to 9 miles west of Montgomery to 6
miles north of Hutton, moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Natchitoches, Winnfield, Colfax, Montgomery, Natchez, Clarence,
Calvin, Atlanta, Cloutierville, Melrose, Grand Ecore, Chopin, St.
Maurice, Lake Iatt, Clear Lake, Bermuda, Aloha and Gorum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 PM CDT for north central
and northwestern Louisiana.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3137 9303 3137 9312 3158 9305 3186 9315
      3208 9270 3178 9262 3140 9260 3139 9266
      3141 9267 3140 9270 3142 9268 3145 9268
      3145 9271 3147 9269 3152 9272 3142 9285
      3142 9287 3137 9292 3137 9295 3135 9295
TIME...MOT...LOC 1758Z 270DEG 25KT 3179 9309 3164 9304 3142 9306 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

16
598 
WWUS54 KSHV 271821
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
121 PM CDT Wed Oct 27 2021

LAC043-069-127-271830-
/O.CON.KSHV.SV.W.0204.000000T0000Z-211027T1830Z/
Grant LA-Natchitoches LA-Winn LA-
121 PM CDT Wed Oct 27 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR WESTERN GRANT...EASTERN NATCHITOCHES AND WESTERN WINN PARISHES...

At 120 PM CDT, severe thunderstorms were located along a line
extending from 10 miles east of Campti to near Montgomery to near
Flatwoods, moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Winnfield, Colfax, Montgomery, Calvin, Atlanta, Cloutierville, Lake
Iatt, Chopin and Aloha.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 PM CDT for north central
and northwestern Louisiana.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3144 9291 3161 9298 3197 9293 3208 9270
      3178 9262 3140 9260 3139 9266 3141 9267
      3140 9270 3142 9268 3145 9268 3145 9271
      3147 9269 3152 9272 3142 9285 3142 9287
      3141 9288 3143 9288
TIME...MOT...LOC 1820Z 270DEG 25KT 3184 9295 3169 9290 3147 9292 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

16

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 27, 11:03 AM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, Oct 27, 11:03 AM CDT, 1 hour 26 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Shreveport LA
1103 AM CDT Wed Oct 27 2021

.UPDATE...

As expected, a squall line is growing in intensity as it pushes
through the Arklatex and toward Central LA. Instability is
definitely higher south of I-20 in advance of the line, but there
is enough marginal instability to the north to be concerned with
at least isolated severe wind gusts and a brief tornado cannot be
ruled out. But along and south of I-20 the brief tornado and
damaging wind gust threat is a bit higher, although there is a
question as to whether low level wind shear profiles are quite
high enough to foster a solid squall line tornado threat. We are
putting up a special weather balloon right now to help further
evaluate the details of low level instability and wind shear.
Expect this line to advance east/northeast through the region into
the early afternoon hours with still some potential for a
secondary convective line to develop over the northern half of
zones along the actual cold frontal zone and strong upper low
synoptic lift coming in from later this afternoon into early this
evening. Some severe weather threat may remain with this secondary
line later, although the predominant threat is definitely with the
initial line moving through right now.

Otherwise, tornado watches have previously been put in place for
all areas (except Union and Ouachita Parishes) ahead of the squall
line south of the AR/LA border. These watches expire at 4 PM CDT,
but we will be canceling most areas following the squall passage.
/50/

&&

.PREV DISCUSSION... /issued 608 AM CDT Wed Oct 27 2021/

AVIATION...

Patchy MVFR cigs to continue ahead of a cold front and associated
tstms presently ongoing across N TX and ern OK. Line of storms to
move into the area right at the start of the pd, continuing ewd
across our region through 00Z Thursday, with some very strong
winds and low flight categories possible invof convection.
Although more uncertain, a secondary line of storms may develop
shortly behind the first, which would primarily impact our S AR
terminals. Improvement to VFR conditions will begin from w to e
around 18Z and conclude prior to 06Z tonight. Otherwise, gusty
sely winds ahead of the front will become wly to nwly after
fropa. /12/

PREV DISCUSSION... /issued 325 AM CDT Wed Oct 27 2021/

SHORT TERM.../Today through Thursday/

Potent longwave trof movg into the Plains this morning already
fueling a line of strong to severe storms roughly along the I-35
corridor of OK/TX. This line of storms, according to the latest
model guidance, will arrive at our wrn edge right around sunrise.
Very strong deep-layer and low-level wind shear will intersect
with a moist and at least moderately unstable airmass present
across the srn half of the region. As such, see no reason why this
line of storms won't continue its ewd march with the threat for
wind damage and isold tornadoes firmly taking shape during daytime
heating along the associated dryline/Pacific front. Shortly on the
heels of the dryline/Pac front, the main cold push along a
secondary push of energy around the base of the upper low will tap
into lingering weak instability across the nrn half of the
region, resulting in perhaps another line of convection later this
morning. There does appear to be a non-zero threat for these
storms to also reach severe limits, with damaging winds/isold
tornadoes the primary concerns.

Convection should be e of the region by the middle part of the
evening. Some additional shwrs in wrap-around moisture along the
swrn flank of the upper low will be possible, mainly n of I-20
through the overnight and morning hours of Thursday. However, the
bigger story for Thursday will be the gradient winds. Latest model
guidance pins portions of our region with sustained winds in the
25-30 mph range with gusts of around 40 mph. Fully expect wind
headlines to be needed, but will defer those to later shifts to
decide exactly what headline will be needed and to allow for the
severe threat to remain the primary story for this cycle. Strong
CAA will bring below normal max temps in the 60s at most sites
for Thursday. /12/

LONG TERM.../Thursday Night through Tuesday Night/

A very active weather pattern in the short-term will transition into
much quieter weather for this long-term forecast period. Behind the
front, the region will remain under NW flow for some time, allowing
for both afternoon highs and overnight lows to remain well below
average. However, look for the 500mb flow to finally take a more
zonal shift to start the next workweek. This will allow for
temperatures to begin warming, albeit only back up to a seasonal
feel. The most notable item in the long term will be the winds
through Saturday. The pressure gradient behind the front will remain
incredibly tight for some time, allowing for very strong winds
across the region. Wind headlines will likely be needed into the
weekend, with the extended of the headlines to follow in subsequent
forecasts.

/44/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  78  56  67  53 / 100  10  20   0
MLU  78  55  65  52 / 100  60  30  10
DEQ  73  51  61  47 / 100  20  50   0
TXK  75  55  63  51 / 100  10  30   0
ELD  73  51  61  48 / 100  60  40  10
TYR  78  56  71  51 / 100   0   0   0
GGG  78  54  69  50 / 100   0  10   0
LFK  80  55  74  51 /  90   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

50/12/44
Hazardous weather outlook, Oct 27, 3:56 AM CDT, 8 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
356 AM CDT Wed Oct 27 2021

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-280900-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
356 AM CDT Wed Oct 27 2021

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

Strong to severe thunderstorms will be possible areawide today,
as a strong cold front moves east across the region. The threat
looks to begin as early as daybreak in our western zones of east
Texas, with the greatest chance of severe weather along and south
of the I-20 corridor. The primary threats associated with this
line look to be damaging winds, and an isolated tornado or two
cannot be ruled out. After the threat diminishes Wednesday evening
as the cold front departs to the east, gusty west/northwest winds
can be expected overnight and into the day Thursday, with some
gusts reaching as high as 40 mph.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Strong gusty winds will remain possible under a tight pressure
gradient through Saturday. Wind headlines will likely be issued in
the wake of the severe weather today. At times, winds my be
sustained over 20mph, with gusts over 40mph possible.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators and storm spotters may be needed throughout the day
Wednesday.

44

In the hours before

Special weather statement, Oct 27, 10:28 AM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Shreveport LA
1028 AM CDT Wed Oct 27 2021

LAZ010-017-TXZ151-153-165>167-271630-
De Soto LA-Sabine LA-Sabine TX-Panola TX-Angelina TX-
San Augustine TX-Shelby TX-
1028 AM CDT Wed Oct 27 2021

...Strong thunderstorms will impact portions of southern De Soto and
Sabine Parishes, southeastern Panola, Shelby, southeastern Angelina,
San Augustine and Sabine Counties through 1130 AM CDT...

At 1027 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Tenaha to near Bland Lake to near
Ebenezer. Movement was east at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Center, Mansfield, Milam, Many, San Augustine, Zwolle, Logansport,
Hemphill, Tenaha, Pineland, Joaquin, Converse, Patroon, Bland Lake,
Neuville, Rosevine, Macune, Shelbyville, Oak Grove and Pleasant Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near a lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

A Tornado Watch remains in effect until 400 PM CDT for northwestern
Louisiana...and eastern Texas. A Tornado Watch also remains in effect
until 400 PM CDT for northwestern Louisiana...and eastern and
northeastern Texas.

&&

LAT...LON 3160 9422 3199 9428 3203 9352 3161 9344
      3128 9347 3128 9353 3125 9354 3124 9356
      3123 9354 3119 9355 3117 9358 3118 9363
      3116 9391 3114 9404 3111 9406 3108 9425
TIME...MOT...LOC 1527Z 268DEG 28KT 3198 9423 3161 9416 3107 9420

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

16
Special weather statement, Oct 27, 10:47 AM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1047 AM CDT Wed Oct 27 2021

ARZ050-051-059-060-070-071-OKZ077-TXZ097-112-271645-
Howard AR-Hempstead AR-Lafayette AR-Sevier AR-Little River AR-
Miller AR-McCurtain OK-Cass TX-Bowie TX-
1047 AM CDT Wed Oct 27 2021

...Strong thunderstorms will impact portions of Little River,
southwestern Hempstead, Miller, southern Sevier, southwestern
Lafayette, southeastern Howard, southeastern McCurtain, northeastern
Cass and Bowie Counties through 1145 AM CDT...

At 1047 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southeast of Broken Bow to near New
Boston to near Linden. Movement was east at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Texarkana, De Queen, Atlanta, Wake Village, Ashdown, Nashville, New
Boston, Mineral Springs, Horatio, Foreman, Nash, Hooks, Linden, Queen
City, Redwater, Maud, Red Lick, Fouke, Lockesburg and Bradley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near a lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

A Tornado Watch remains in effect until 400 PM CDT for northwestern
Louisiana.

&&

LAT...LON 3407 9391 3302 9364 3302 9404 3301 9404
      3300 9441 3349 9451 3399 9473
TIME...MOT...LOC 1547Z 270DEG 22KT 3394 9458 3349 9445 3308 9436

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

16
Special weather statement, Oct 27, 11:36 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1136 AM CDT Wed Oct 27 2021

LAZ017-018-TXZ167-271730-
Natchitoches LA-Sabine LA-Sabine TX-
1136 AM CDT Wed Oct 27 2021

...Strong thunderstorms will impact portions of southwestern
Natchitoches, central Sabine Parishes in northwestern Louisiana and
southeastern Sabine Counties through 1230 PM CDT...

At 1135 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Zwolle to 9 miles southeast of Milam to
near Mayflower. Movement was east at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Natchitoches, Toledo Bend Dam, Many, Zwolle, Florien, Provencal,
Natchez, Fisher, Kisatchie, Mount Carmel, Bellwood, Negreet, Flora
and Columbus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near a lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

A Tornado Watch remains in effect until 400 PM CDT for northwestern
Louisiana...and eastern Texas.

&&

LAT...LON 3118 9360 3117 9369 3138 9369 3162 9373
      3169 9302 3142 9297 3135 9297 3137 9303
      3136 9339 3128 9344 3128 9353 3124 9356
      3123 9354 3118 9355 3117 9358
TIME...MOT...LOC 1635Z 265DEG 25KT 3162 9371 3139 9366 3109 9366

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

16
Special weather statement, Oct 27, 11:47 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1147 AM CDT Wed Oct 27 2021

ARZ050-051-059>061-070>072-TXZ097-271745-
Howard AR-Hempstead AR-Lafayette AR-Sevier AR-Little River AR-
Miller AR-Nevada AR-Columbia AR-Bowie TX-
1147 AM CDT Wed Oct 27 2021

...Strong thunderstorms will impact portions of eastern Little River,
Hempstead, Miller, Sevier, Lafayette, Howard, southwestern Nevada,
northwestern Columbia and east central Bowie Counties through 1245 PM
CDT...

At 1145 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near De Queen to near Brightstar. Movement was
northeast at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Texarkana, Hope, De Queen, Wake Village, Ashdown, Nashville, Stamps,
Lewisville, Mineral Springs, Dierks, Horatio, Umpire, Nash, Fouke,
Lockesburg, Wilton, Buckner, Perrytown, Garland and Tollette.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3435 9394 3427 9394 3426 9392 3419 9392
      3418 9382 3401 9382 3401 9375 3398 9365
      3331 9334 3305 9395 3329 9405 3330 9406
      3417 9447 3419 9447 3419 9425 3432 9426
      3435 9415
TIME...MOT...LOC 1645Z 247DEG 21KT 3409 9433 3317 9393

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

16
Special weather statement, Oct 27, 12:11 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1211 PM CDT Wed Oct 27 2021

LAZ018-020-022-271815-
La Salle LA-Natchitoches LA-Grant LA-
1211 PM CDT Wed Oct 27 2021

...Strong thunderstorms will impact portions of Grant, southeastern
Natchitoches and La Salle Parishes through 115 PM CDT...

At 1210 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southwest of Natchitoches to near
Kurthwood. Movement was east at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Jena, Colfax, Montgomery, Midway, Pollock, Dry Prong, Georgetown,
Nebo, Cloutierville, Melrose, Rogers, Catahoula Lake, Chopin,
Bentley, Zenoria, Lake Iatt, Bermuda, Aloha, Fishville and Williana.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 400 PM CDT for north central
and northwestern Louisiana. A Tornado Watch also remains in effect
until 400 PM CDT for north central Louisiana.

&&

LAT...LON 3134 9204 3132 9208 3135 9208 3141 9215
      3148 9218 3139 9266 3141 9267 3140 9270
      3145 9268 3145 9271 3147 9269 3152 9272
      3142 9287 3137 9292 3135 9297 3169 9302
      3171 9262 3173 9262 3179 9201 3133 9201
TIME...MOT...LOC 1710Z 265DEG 50KT 3166 9323 3130 9318

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

16
Special weather statement, Oct 27, 12:12 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1212 PM CDT Wed Oct 27 2021

ARZ071-072-LAZ002-003-271815-
Lafayette AR-Columbia AR-Bossier LA-Webster LA-
1212 PM CDT Wed Oct 27 2021

...Strong thunderstorms will impact portions of southern Lafayette
and southwestern Columbia Counties, Webster and Bossier Parishes
through 115 PM CDT...

At 1211 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Fouke to 6 miles south of
Haughton. Movement was northeast at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Bossier City, Minden, Springhill, Haughton, Sibley, Cullen, Plain
Dealing, Cotton Valley, Sarepta, Doyline, Bradley, Taylor, Dubberly,
Dixie Inn, Shongaloo, Bussey, Eastwood, Smithland, Canfield and
Welcome.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 PM CDT for northwestern
Louisiana.

&&

LAT...LON 3239 9360 3301 9383 3303 9381 3309 9386
      3331 9334 3284 9324 3272 9324 3271 9321
      3250 9316
TIME...MOT...LOC 1711Z 226DEG 20KT 3320 9377 3244 9353

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

19

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 10:08 AM CDTSpecial Weather StatementSHVDe Soto67 min
Oct 27, 10:28 AM CDTSpecial Weather StatementSHVSabine62 min
Oct 27, 10:44 AM CDTSevere Thunderstorm WarningSHVCaddo46 min
Oct 27, 11:06 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto, Red River, Sabine39 min
Oct 27, 11:30 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo45 min
Oct 27, 11:36 AM CDTSpecial Weather StatementSHVSabine54 min
Oct 27, 11:40 AM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, De Soto, Natchitoches, Red River and 2 more65 min
Oct 27, 12:11 PM CDTSpecial Weather StatementSHVGrant, LaSalle64 min
Oct 27, 12:12 PM CDTSpecial Weather StatementSHVBossier, Webster63 min
Oct 27, 12:42 PM CDTSpecial Weather StatementSHVBienville, Jackson, Lincoln63 min
Oct 27, 1:15 PM CDTSpecial Weather StatementSHVCaldwell, Grant, LaSalle, Winn60 min
Oct 27, 1:31 PM CDTSpecial Weather StatementSHVGrant44 min
Oct 27, 1:39 PM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Winn66 min
Oct 27, 2:16 PM CDTSpecial Weather StatementSHVCaldwell, Ouachita29 min
Oct 27, 2:43 PM CDTSpecial Weather StatementSHVCaldwell, Ouachita47 min
Oct 27, 3:07 PM CDTLake Wind AdvisorySHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more52 hr

Nearby

Severe Thunderstorm Warnings in Louisiana, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.